MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 LCKNG SCREW SLF-TPNG T8 SD REC 16; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 LCKNG SCREW SLF-TPNG T8 SD REC 16; PLATE,FIXATION,BONE
Model Number 202.216
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a orif of a distal ulna procedure.The patient began having a heart attack, the surgeon was quickly able to get 6 screws in the plate before having to swiftly close the wound in order to transfer the patient to another hospital.It was noticed that the screw was too long, and the screw head stripped out and he was unable to change the screw.The surgery was completed successfully with no surgical delay.No patient consequences noted.This complaint involves two (2) devices.This report is for (1) 2.7 lckng screw slf-tpng t8 sd rec 16.This is report 1 of 2 or complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Patent identifier: mrn: (b)(6) additional product code: hwc ktt.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7 LCKNG SCREW SLF-TPNG T8 SD REC 16
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12977679
Report Number2939274-2021-07040
Device Sequence Number4883913
Product Code HRS
UDI-Device Identifier10886982143990
UDI-Public(01)10886982143990
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.216
Device Catalogue Number202.216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM LCP(TM) PLATE 8 HOLES/76MM
Patient Age59 YR
Patient SexFemale
Patient Weight59 KG